# SDR AALA201803269006

- Difficulty date: March 22, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 68,106 hours, 8,608 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REST COMPARTMENT DOOR,  RIGHT SIDE VERY DIFFICULT TO OPEN.  ADJUSTED THE LATCH ASSEMBLY IAW AMM 25-29-03.  OPS CHECKED GOOD.
